# SDR FXGA2020091402012

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 66
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SKIN LAP AT F/STA 66, STRINGER 11L.  TO REPAIR A CORRODED SKIN LAP AT F/STA 66, STRINGER 11L.  CUT OUT DAMAGE AND REPAIR, PER EAC EO 0502, GENERIC REPAIR TO SKIN SAP SEAMS.
